MAUDE Adverse Event Report: CORDIS CORPORATION SI BRITE TIP 7F 11CM STR; INTRODUCER, CATHETER

CORDIS CORPORATION SI BRITE TIP 7F 11CM STR; INTRODUCER, CATHETER
Model Number 401711M
Medical Device Problem Codes Material Frayed (1262); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is not available for testing and evaluation.A review of the manufacturing documentation associated with this lot# 17928767 presented no issues during the manufacturing process that can be related to the reported complaint.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 7f 11cm straight (str) brite tip sheath introducer was inserted but the distal end got frayed.Therefore, it was replaced with another brite tip sheath with the same lot and it was used without any problems.There was no reported patient injury.The device will not be returned for evaluation as it was discarded due to infectious disease.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly g3,g4,g6,h1,h2,h3 and h6.As reported, a 7f 11cm straight (str) brite tip sheath introducer was inserted but the distal end got frayed.Therefore, it was replaced with another brite tip sheath with the same lot and it was used without any problems.There was no reported patient injury.The product was not returned for analysis.A product history record (phr) review of lot 17928767 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip frayed/split/torn - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Procedural/handling factors may have contributed to the reported event.According to the instructions for use (ifu), which is not intended as a mitigation, ¿if increased resistance is felt upon insertion of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure and withdraw the csi.Thread the csi/dilator assembly over the guidewire, grasping the sheath close to the skin to prevent buckling.Using a rotating motion, advance the assembly through the tissue and into the vessel.Detach the vessel dilator from the csi by releasing the snap-fit ring at the hub.Withdraw the guidewire and dilator.To avoid damage to the csi tip, do not withdraw the dilator until the csi is in the vessel.¿ neither the phr review, nor the information available for review suggests a design or manufacturing related cause for the reported event.Therefore, no corrective/preventive action will be taken at this time.

Brand Name
SI BRITE TIP 7F 11CM STR
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
MDR Report Key11002407
Report Number9616099-2020-04120
Device Sequence Number11715711
Product Code DYB
UDI-Device Identifier20705032000304
UDI-Public20705032000304
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number401711M
Device Catalogue Number401711M
Device Lot Number17928767
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date12/14/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRITE TIP SI